Pacific Journal of Mathematics

Mappings and spaces.

Takesi Isiwata

Article information

Source
Pacific J. Math., Volume 20, Number 3 (1967), 455-480.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992697

Mathematical Reviews number (MathSciNet)
MR0219044

Zentralblatt MATH identifier
0149.40501

Subjects
Primary: 54.60

Citation

Isiwata, Takesi. Mappings and spaces. Pacific J. Math. 20 (1967), no. 3, 455--480. https://projecteuclid.org/euclid.pjm/1102992697


Export citation

References

  • [1] A. Archangelski and A. Taimanov, On the theorem of V. Ponomarev, Deklady Acad. Nauk 135, (1960), 247-248.
  • [2] Z. Frolk, Applicationsof complete family of continuous functions to the theory of Q-spaces,Czech. Math. Journ. 11 (89) (1961), 115-133.
  • [3] Z. Frolk, On almost realcompact spaces, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom Phys. IX (1961), 247-250.
  • [4] L. Gillman and M. Jerison, Rings of Continuous Functions, Van Norstrand, Princeton, N. J., 1960.
  • [5] S. Hanai, Inverse images of closed mappings I, II, HI, Proc. Japan Acad. 37 (1961), 298-301, 302-304, 457-458.
  • [6] S. Hanai and A. Okuyama, On pseudocompactness and continuous mappings, Proc. Japan Acad. 38 (1962), 444-447.
  • [7] E. Hewitt, Rings of real-valued continuous functionsI, Trans. Amer. Math. Soc. 64 (1948), 45-99.
  • [8] T. Isiwata, Some characterizations of countdbly compact spaces, Sci. Reports of Tokyo Kyoiku Daigaku, Ser. A., 5 J1956), 185-189.
  • [9] T. Isiwata, On subspaces of Cech compactification space, Sci. Reports of Tokyo Kyoiku Daigaku, Ser A., 5 (1957), 304-309.
  • [10] S. Kasahara, Boundedness of semi-continuous finite real functions,Proc. Japan Acad. 33 (1957), 183-186.
  • [11] K. Morita, On closed mappings, Proc. Japan Acad. 32 (1956), 539-543.
  • [12] S. Mrwka, Compactness and product spaces, Colloquim Math. 7 (1959), 12-22.

See also

  • Corr : Takesi Isiwata. Correction: ``Mappings and spaces''. Pacific Journal of Mathematics volume 23, issue 3, (1967), pp. 630-631.